- June 25, 2012 at 3:40 pm #85421
Hi everybody my name is Halo. I started doing the cleanse on Friday. The first night went well. The second night I got horrible symptoms of die-off. This scared me but I realize that this is normal. I have been having problems keeping food or water down and have not been able to eat much. Sunday morning I went and got some Molybdenum to help with the die-off symptoms. The Molybdenum helped but I still could not keep food or water down. At the request of my mother I went to the doctor today and tried to explain what was happening. Big mistake…I was weary of going in the first place and the doctor just looked at me like I didn’t know what I was talking about…which I expected. As you can guess he then ordered me to stop the cleanse. He took a urine sample and gave me a rectal exam. He then gave me a shot and ordered a blood test be done. I just got home from having the blood drawn. I’m supposed to go back to the doctor tomorrow afternoon to find out the results and possibly have more tests done. I am quite upset that the doctor wants me to stop my treatment. The only reason I went to see him is because I was concerned that I’m not able to keep anything down and I know that food and water are important to help me fight off the candida. I now sit here alone and confused. Every part of me is telling me that I’m right about the candida and that the treatment was working. I don’t know what to do now. Why are doctors so ignorant when it comes to candida? Maybe I just went to the wrong doctor…I don’t know. If I were to try and continue on my own how do I solve the problem of keeping food and water down? Does anybody have any advice or words of encouragement for me? Thanks in advance.June 25, 2012 at 4:33 pm #85426
rasterParticipantTopics: 104Replies: 6838
I have a feeling it all lies within the environment of the gut, I think it has possibly produced a bunch of acid (or something else) that interacts with the food you eat.
What kind of shot did he give you?
He likely will prescribe you antibiotics and maybe something else for the original symptoms you wanted to get over in the first place.
Were you taking the psyllium husks when on the cleanse? This could be the cause right here…
If you went to a naturopathic doctor, they likely would not do a bunch of tests and give you a vitamin/herb that will help you with the vomiting. They likely would put you on a different cleanse or give you something else for die-off. They wouldn’t scour your body for problems but try to heal your symptoms…it’d be a totally different experience likely. They may or may not be covered by insurance either. The main difference is that a naturopath would heal with you via natural means while a doctor would give you a prescription after prescription or diagnose you with a disease, etc. (not healing you). This is my thoughts at least.
For me, I had a very queezy stomach the first 2 weeks of starting the diet and I didn’t do a cleanse. You can skip the cleanse if you wish to continue, it is completely optional.
-rasterJune 25, 2012 at 5:17 pm #85431
FaithMemberTopics: 16Replies: 87
I’m so sorry for you! Don’t give up!! I have to go to the doctor’s tomorrow too, and I’m expecting the same thing! Last week, he told me to stop what I was doing and wasn’t even listening to a thing I said. So, I think most of us know how you feel. Not fun!! I’m sorry that I don’t know what to do for you either. Raster and Able hopefully will be able to give you some help!
When I’m at the doctor tomorrow, I’ll be thinking and praying for you!! 🙂 Don’t give up!!! It will be okay!! 🙂
FaithJune 25, 2012 at 6:14 pm #85434
Able900SpectatorTopics: 92Replies: 4811
If you have a parasite infestation as well as the Candida overgrowth the flush is likely to make you sicker than normal. Of course, if the die-off is strong enough, this could also be the problem. For this reason I would completely skip the cleanse and start the diet. Did you purchase Molybdenum Amino Acid Chelate or regular Molybdenum? You might also read the following post; it contains treatments you can use for die-off in addition to Molybdenum when the Molybdenum isn’t helping quite enough.
Do you know what the shot contained?
We have a protocol on the forum that the members are following, you would benefit from following this treatment as it’s helping a lot of members to make significant progress.
Please keep us posted as far as how you are later tonight or tomorrow.
AbleJune 29, 2012 at 5:49 pm #85865
Thank you raster and able for the advice. Sorry I didn’t respond sooner but it’s been a pretty bad week and I haven’t spent much time on the computer.
The shot the doctor gave me was Phenergan for nausea.
I wasn’t using psyllium husk I was using a different soluble fiber…can’t think of the name right now, it was a blend.
Yes I got Molybdenum Amino Acid Chelate 150 mcg tablets. I may have to look into some of the other supplements for die-off.
Thank you for the protocol. I will do my best to follow it.
After two blood tests this week doctors said everything was normal. I have been able to keep down food but am hardly eating. I shall continue this after a bath.
And thank you Faith for the words of encouragement.June 29, 2012 at 6:24 pm #85867
Clare_MemberTopics: 12Replies: 134
When I went to my doctor and told them that I had candida, and that brown rice made my symptoms worse, they told me to eat Basmati rice.
Needless to say, I ignored this advice.June 30, 2012 at 11:46 am #85907
Sorry I couldn’t finish what I was saying last night. After my bath I tried to eat some spinach and broccoli. I took two bites and began to vomit. I then went to try and lay down since I hadn’t really slept in two days. I couldn’t sleep my mind kept racing and each time I was almost asleep it was like someone firing a starting pistol and I sprang back awake with a twitch. My stomach was also pretty upset, my heart was racing and I had pain in my neck. That’s when I realized I know these symptoms…I was having a panic attack. I suffer from anxiety and normally take clonazepam for it. I don’t really take it regularly since I have been trying to get off it which my psychiatrist knows about. I take it on an as needed basis when I start to feel the symptoms. I had already gotten off the anti-depressants successfully but this is much harder to come off of. I had stopped taking it when I tried to do the cleanse and with all the die-off symptoms I failed to see the anxiety. I decided to take it because I was panicking and scared. I took half of one first just to see and my stomach settled and my heart rate came back down after about an hr so I took the other half and within another hr all the symptoms were gone and my mind was relaxed…as if someone had put the brakes on it. I was then able to sleep peacefully and mostly undisturbed except for a few times I woke up but was able to fall back asleep. I slept a total of 10 hrs and am feeling so much better today and ready to take on the candida. I don’t know why I didn’t think of the clonazepam and my existing condition before…I can’t try and stop the meds and fight the candida at the same time. I really should have known better.
Also a very strange thing happened to me yesterday…I don’t know if anybody else has experienced anything similar but it just surprised me. I went to the store to buy some ingredients to make the coconut bread. I hadn’t really left the house in the last couple of days but when I got to the grocery store I suddenly had enhanced sense of smell! This is weird to me because I haven’t really been able to smell much in the last 20 yrs. Suddenly I could smell everything…as I walked through the stores the smells changed with the section I was in. It was overwhelming and quite sickening to be honest. I couldn’t wait to get out of there. I got home and it continued for a bit at home. My only guess is that the candida in my sinuses had started to clear. It’s just so strange to me because I smoked for about 20 years and it slowly dulled my sense of smell. I haven’t smoked in 2 yrs but my sense of smell never came back…not like this.
Well I have to go…I need to contact my school because I haven’t been able to do any of my work and it could severely effect my grades so I might have to drop my current class. I’ll be back on later. Thank you everybody. I’m so glad I found this forum. I no longer feel alone. Still a bit confused and scared but I think things are going to be fine and I’m not in any hurry to get better…I know it’s going to take time.
The topic ‘Alone and Confused’ is closed to new replies.